Korean J. Math.  Vol 21, No 4 (2013)  pp.439-454
DOI: https://doi.org/10.11568/kjm.2013.21.4.439

On the Birkhoff integral of fuzzy mappings in Banach spaces

Chun-Kee Park

Abstract


In this paper, we intriduce the Birkhoff integral of fuzzy mappings in Banach spaces and investigate some properties of the integral.

Subject classification

03E72, 26A39, 28B05, 28B20, 46G10

Sponsor(s)



Full Text:

PDF

References


M. Balcerzak and M. Potyrala, Convergence theorems for the Birkhott integral, Czech. Math. J. 58(2008), 1207-1219. (Google Scholar)

B. Cascales and J. Rodriguez, Birkhoff integral for the multi-valued functions, J. Math. Anal. Appl. 297(2004), 540-560. (Google Scholar)

X. Xue, Ha and M. Ma, Random fuzzy number integrals in Banach spaces, Fuzzy Sets and Systems 66(1994), 97-111. (Google Scholar)

M. Balcerzak and M. Potyrala, Convergence theorems for the Birkhott integral, Czech. Math. J. 58(2008), 1207-1219. (Google Scholar)

M. Balcerzak and M. Potyrala, Convergence theorems for the Birkhott integral, Czech. Math. J. 58(2008), 1207-1219. (Google Scholar)

M. Balcerzak and M. Potyrala, Convergence theorems for the Birkhott integral, Czech. Math. J. 58(2008), 1207-1219. (Google Scholar)

M. Balcerzak and M. Potyrala, Convergence theorems for the Birkhott integral, Czech. Math. J. 58(2008), 1207-1219. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr